# SDR 95ZZZX6356

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND DENT ON FUSELAGE AT FS 225.00 BETWEEN L27L AND L25L.  DENT WAS BEYOND LIMITS.  PERFORMED REPAIR PER SRM 53-2-1, FIGURE 5, PAGE 5.  DETAILS OF REPAIR FILED UNDER WO 950102-0015.  THIS REPAIR MUST BE REPLACED BY A CLASS 1 OR CLASS 2 REPAIR WITHIN 6,000 LANDINGS AFTER ACCOMPLISHMENT.
